| Catalog Number |
B12LT |
| Medical Device Problem Code |
Material Integrity Problem (2978)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/14/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Date sent 10/17/2025 d4 batch # unk attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.The manufacturing records were reviewed and the manufacturing/packaging criteria were met prior to the release of this lot.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Event or Problem Description
It was reported that during an unknown procedure, before used on the patient, noted the universal hap loose.Changed the new one to complete surgery.There was no patient consequence reported.No additional information can be provided.
Additional Manufacturer Narrative
(b)(4).Date sent 12/2/2025.D4 batch #a97j7g.Corrected data d4: udi# investigation summary: the product was returned for evaluation.Visual inspection and functional testing were conducted on the returned device.Visual analysis of the returned sample determined that b12lt device was returned with no apparent damage.In an attempt to replicate the reported incident, the device was functionally tested to detect any leaking issues.Upon evaluation of the device had it was functionally leak tested and passed.The device was fully functional according to the manufacturing requirements.As part of ethicon¿s quality process, all devices are manufactured, inspected, and released to approved specifications.The event described could not be confirmed as the device performed without any difficulties noted.Although no product defect was identified, there may have been other circumstances or issues that occurred during the use of the device that could not be replicated during the laboratory analysis.A manufacturing record evaluation was performed for the finished device batch a97j7g number, and no non-conformances were identified.